# SDR DALA2024061005934

- Difficulty date: May 31, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0383478) AFT CARGO R/H ZEE CORRODED BS 727 TO 747. REMOVED AND REPLACED R/H ZEE CHANNEL DAMAGED STA. 727-747 IAW B737-800 SRM 51-40-02-OG, AND BOEING DWG. 146A7500.
